# SDR DXTA2015123006148

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500158
- Aircraft time: 2,123 hours, 1,612 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP0010009
- Part serial: 276920253
- Condition: Malfunctioned
- Location: Brake System
- Part time: 458 hours, 378 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

BRAKE FAIL CAS MSG ON LANDING ROLL OUT, STILL HAD RT BRAKE WITH NO ANTI-SKID.  ODOR NOTICED IN COCKPIT OF PLANE.  ACFT WAS TOWED FROM TAXIWAY.  TROUBLE SHOT BRAKE FAIL, FOUND RT MLG WST & WOW HARNESS DEFECTIVE.  REPLACED RT WOW & WST HARNESS, PN 2317-1146-401, NSN WITH NEW IAW CMM CH 32-11-01.  OPERATIONS CHECKED GOOD.  REPLACED BRAKE CONTROL UNIT WITH MODIFIED BCU IAW REQUEST OF MFG CONTACT CTR IAW MM CH 32-41-01.  OPERATIONS CHECKED GOOD.
